Peace Standard Pharmaceutical Industries is a limited liability company duly registered with the Pharmacists Council of Nigeria (PCN) presently with category A line registration.
Each tablet contains Paracetamol BP 500mg,
Ascorbic acid BP 25mg,
Chlorpheniramine maleate BP 2mg
10 x 2 tablets,
10 x 10 tablets
Over the Counter medicine
Cattafed tablets have been formulated to
relief the symptoms of cold and catarrh through
nasal decongestion, pain relief and maintenance
of epithelium integrity through the combined action
of its components. It is of good use in cough condition
to suppress irritation of upper respiratory tract.